MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012447-20
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.The investigation determined the reported difficulty advancing, removing the device, separation, removal of foreign body and unexpected medical intervention appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, 100% stenosed lesion in the left anterior descending (lad) artery.A 2.5x20mm nc trek balloon dilatation catheter (bdc) was advanced with resistance from the anatomy but reached the lesion to perform dilatation.During removal, the bdc met resistance from the anatomy and the balloon separated from the shaft.The balloon was retrieved from the anatomy using a snare.Due to heavy calcium, the physician did not complete the procedure.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15859062
Report Number2024168-2022-11906
Device Sequence Number5717357
Product Code LOX
UDI-Device Identifier08717648151774
UDI-Public08717648151774
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number1012447-20
Device Catalogue Number1012447-20
Device Lot Number20623G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight55 KG